Ask an expert
Question

06 Sep 2007

Sore Breasts and Nausea
Hi cyberdoc,
I am currently on Metformin and I woke up today with terrible nausea, all I can get down is some juice and my breasts are so sore and hard, also my nipples are very painful to touch.

Please can you help me, what could it be?
Answer 329 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Candy
I don't think this is caused by the Metformin - rather see your doctor as you may have either an infection or an ulcer combined with some hormonal imbalances (?pregnancy)
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote